MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 INTRAOSSEOUS, INTRAOSSEOUS NEEDLE KITS

C.R. BARD, INC. (BASD) -3006260740 INTRAOSSEOUS, INTRAOSSEOUS NEEDLE KITS
Model Number N/A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported the customer experienced multiple issues involving difficulty removing the stylet from the io needle.The exact quantity of needles experiencing the reported issue was not provided.
 
Event or Problem Description
It was reported a crew arrived and established access in the left tibia, but the needle couldn¿t be removed.Four paramedics on scene tried to withdraw the needle without success, which was embarrassing in front of the patient¿s family.Ultimately, entire systems (needle and hub) had to be pulled from the patient¿s legs to resolve the issue.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
INTRAOSSEOUS, INTRAOSSEOUS NEEDLE KITS
Common Device Name
INTRAOSSEOUS NEEDLE KIT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22079845
Report Number3006260740-2025-03346
Device Sequence Number8703375
Product Code FMI
UDI-Device Identifier00801741163678
UDI-Public(01)00801741163678(10)BSLC7221
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191976
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberD015251NK
Device Lot NumberBSLC7221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale